# SDR 2022FA0000690

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: General aviation
- Aircraft: N992AK
- Make and model: Beech C-99
- Aircraft serial: U167
- Aircraft time: 29,034 hours, 44,556 cycles
- Engine: Pwa PT6A36
- Engine time: 4,162 hours, 3,734 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 302158
- Part serial: UNKNOWN
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH ENGINE WARNING FIRE LIGHT ILLUMINATED 10 MINUTES BEFORE LANDING IN DESTINATION, STAYED ON FOR 5 MINUTES.
